Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 370494, 9 pages
http://dx.doi.org/10.1155/2014/370494
Research Article

Existence of Multiple Solutions for a Quasilinear Biharmonic Equation

Department of Science, Sichuan University of Science and Engineering, Zigong 643000, China

Received 18 May 2014; Accepted 20 August 2014; Published 29 October 2014

Academic Editor: George L. Karakostas

Copyright © 2014 Wen-Wu Pan and Cheng-En Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Wu Pan and Cheng-En Yu, “Existence of Multiple Solutions for a Quasilinear Biharmonic Equation,” International Scholarly Research Notices, vol. 2014, Article ID 370494, 9 pages, 2014. https://doi.org/10.1155/2014/370494.